欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
Two Implicit Runge-Kutta Methods for Stochastic Differential Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 10 Page: 1103-1108
       
 
Several New Types of Fixed Point Theorems and Their Applications to Two-Point Ordinary Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 10 Page: 1109-1116
       
 
Real Eigenvalue of a Non-Hermitian Hamiltonian System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 10 Page: 1117-1123
       
 
Absolutely Stable of Takagi-Sugeno Fuzzy Control System by Using Popov’s Criterion

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 10 Page: 1124-1127
       
 
Common Fixed Point Theorems for Compatible and Weakly Compatible Maps in G-Metric Spaces

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 10 Page: 1128-1134
       
 
Retractions of One Dimensional Manifold

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 10 Page: 1135-1143
       
 
The Basic (G'/G)-Expansion Method for the Fourth Order Boussinesq Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 10 Page: 1144-1152
       
 
A Geometrical Characterization of Spatially Curved Roberstion-Walker Space and Its Retractions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 10 Page: 1153-1160
       
 
Simulating Solute Transport in Porous Media Using Model Reduction Techniques

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 10 Page: 1161-1169
       
 
Green’s Function Solution for the Dual-Phase-Lag Heat Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 10 Page: 1170-1178